# SDR AALA20110407TUL02

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 67,181 hours, 35,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE, CENTER OF PRESSURE BULKHEAD, ABOVE AFT ENTRY DOOR CUTOUT AT STATION 1338.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-15.
